Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 80, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 7, 2010, 5:50 PM CDT for Barron County, Polk County, Wisconsin. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2010, 5:50 PM CDT (22:50 UTC)
- Expired
- Jul 7, 2010, 6:15 PM CDT
- In force
- 25 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barron County, WI, Polk County, WI
The radar
The Minneapolis radar (KMPX), 127 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 5:55 PM CDT | TSTM WND DMG | 6 E Amery, WI | SEVERAL TREES DOWN AT 45TH STREET AND 60TH AVENUE, INCLUDING ONE BLOCKING MOST OF THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 173 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
941
WUUS53 KMPX 072250
SVRMPX
WIC005-095-072315-
/O.NEW.KMPX.SV.W.0080.100707T2250Z-100707T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
550 PM CDT WED JUL 7 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN POLK COUNTY IN NORTHWEST WISCONSIN...
WEST CENTRAL BARRON COUNTY IN NORTHWEST WISCONSIN...
* UNTIL 615 PM CDT
* AT 549 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 3 MILES SOUTHWEST OF CLAYTON...OR ABOUT 7
MILES EAST OF AMERY...AND MOVING EAST AT 15 MPH.
LOCATIONS IN THE WARNING INCLUDE...
TURTLE LAKE...
CLAYTON...
ALMENA...
JOEL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4540 9218 4545 9209 4549 9198 4526 9196
4524 9223 4532 9227
TIME...MOT...LOC 2249Z 252DEG 15KT 4530 9221
WIND...HAIL 60MPH 1.00IN
$$2 follow-up statements
081
WWUS53 KMPX 072301
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
601 PM CDT WED JUL 7 2010
WIC005-095-072315-
/O.CON.KMPX.SV.W.0080.000000T0000Z-100707T2315Z/
POLK WI-BARRON WI-
601 PM CDT WED JUL 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
BARRON AND SOUTHEASTERN POLK COUNTIES UNTIL 615 PM CDT...
AT 601 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF
TURTLE LAKE...OR 11 MILES EAST OF AMERY...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
TURTLE LAKE AND ALMENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.
&&
LAT...LON 4538 9218 4543 9209 4545 9198 4526 9196
4524 9218 4534 9225
TIME...MOT...LOC 2301Z 252DEG 15KT 4531 9214
WIND...HAIL 60MPH 1.00IN
$$858
WWUS53 KMPX 072308
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
608 PM CDT WED JUL 7 2010
WIC005-095-072319-
/O.EXP.KMPX.SV.W.0080.000000T0000Z-100707T2315Z/
POLK WI-BARRON WI-
608 PM CDT WED JUL 7 2010
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BARRON AND
SOUTHEASTERN POLK COUNTIES WILL EXPIRE AT 615 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.
LAT...LON 4538 9218 4543 9209 4545 9198 4526 9196
4524 9218 4534 9225
TIME...MOT...LOC 2309Z 252DEG 15KT 4532 9209
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:03 PM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jul 7, 2:03 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 203 PM CDT WED JUL 7 2010 .DISCUSSION... PRIMARY FORECAST CONCERNS ARE CHANCES FOR CONVECTION THIS AFTERNOON INTO TONIGHT WITH BOUNDARY LYING OVER THE AREA AS UPPER TROUGH FINALLY WORKS TO PUSH IT EAST OF US TONIGHT INTO THURSDAY. PREVIOUS DISCUSSION INCLUDED BELOW DETAILS EXPECTATIONS WITH THINGS THIS AFTERNOON AND EVENING QUITE WELL... AND DO NOT INTEND TO DEVIATE MUCH FROM THE UPDATES MADE TO THE FORECAST EARLIER THIS AFTERNOON. ONCE THESE CONCERNS ARE OUT OF OUR WAY... ATTENTION TURNS TOWARD NEXT SYSTEM AND CHANCE FOR SHRA/TSRA... WHICH WILL IMPACT THE AREA FROM SATURDAY NIGHT INTO MONDAY. OVERALL... SHORT RANGE MODEL GUIDANCE IS IN DECENT AGREEMENT OVER THE NEXT FEW DAYS AND WILL ESSENTIALLY FOLLOW A BLEND OF THE NAM AND GFS SOLUTIONS TOGETHER WITH CONTINUITY FROM THE PREVIOUS FORECAST. THE MAIN POINT OF DISCONNECT IN THE GUIDANCE IS WITH A BIT OF A BACKDOOR REINFORCING SHOT OF COOL AIR PROGGED TO SAG INTO THE AREA FRIDAY AFTERNOON AND EVENING... WITH THE NAM MANAGING TO GENERATE A BAND OF PCPN WHILE THE GFS AND ECMWF KEEP THINGS DRY. GIVEN MINIMAL RETURN FLOW AHEAD OF THIS FEATURE... CHANCES FOR PCPN LOOK MINIMAL... SO WILL KEEP THINGS DRY AT THIS POINT. FOR THE LONGER TERM... THE GFS AND ECMWF AND THEIR RESPECTIVE ENSEMBLES ARE IN FAIRLY GOOD AGREEMENT INTO THE FIRST PART OF THE WEEK... WITH DIFFERENCES IN SOLUTIONS BECOME MORE PRONOUNCED BY MIDWEEK AS THE NORTHWEST UPPER FLOW IS PROGGED TO BREAK DOWN IN SOME FASHION AS UPPER TROUGHING TRIES TO RE-ESTABLISH ITSELF OVER WESTERN NORTH AMERICA. A MIDDLE OF THE ROAD APPROACH UTILIZING HPC GUIDANCE AND A BLEND OF THE GFS AND ECMWF SOLUTIONS IS THE SAFEST ROUTE AT THIS POINT GIVEN THE UNCERTAINTY... SO WILL USE THAT APPROACH DURING THE LATTER HALF OF THE FORECAST. SHRA/TSRA CURRENTLY IN PROGRESS ALONG WIND SHIFT AXIS LOCATED OUT AHEAD OF FRONTAL BOUNDARY/DEWPOINT GRADIENT. EXPECT ACTIVITY TO CONTINUE INTO THE EVENING AS THE BOUNDARY SLOWLY SLIDES EASTWARD. IT WILL GET A BETTER PUSH EASTWARD AS THE NIGHT PROGRESSES WITH THE SHORTWAVE SEEN IN WATER VAPOR IMAGERY OVER THE NORTHERN PLAINS MARCHING INTO THE REGION. WILL KEEP SOME CHANCE FOR PCPN OVER THE EASTERN HALF OF THE AREA OVERNIGHT AND OVER THE FAR EAST THURSDAY MORNING UNTIL THE LARGE SCALE SUBSIDENCE ON THE BACKSIDE OF THE UPPER TROUGH FINALLY SCOURS THINGS OUT ACROSS THE FORECAST AREA. LOW LEVEL RIDGING WILL QUICKLY ESTABLISH ITSELF OVER THE AREA ON THURSDAY AS MUCH DRIER NORTHWESTERLY MID-UPPER LEVEL FLOW SETS UP. A WEAK SHORTWAVE WILL RIPPLE THROUGH THE UPPER FLOW ON FRIDAY... WHICH LOOKS TO PUSH A REINFORCING SHOT OF COOLER AIR SOUTH TOWARD THE REGION... BUT IT DOESN/T APPEAR THERE WILL BE SUFFICIENT MOISTURE... FORCING... OR INSTABILITY TO GET MUCH OUT OF IT AT THIS POINT IN TIME. CAN/T RULE OUT THE POSSIBILITY THAT A FEW SHRA COULD OCCUR FRIDAY AFTERNOON/EVENING... BUT PROBABILITY IS TOO LOW AT THIS POINT TO INCLUDE A MENTION. A MORE POTENT SHORTWAVE WILL APPROACH THE AREA SATURDAY NIGHT... BRINGING A BETTER CHANCE FOR PCPN. A WARM FRONT WILL FIRST LIFT NORTH THROUGH THE AREA SATURDAY NIGHT... WITH A COLD FRONT QUICKLY FOLLOWING IN BEHIND IT SUNDAY AFTERNOON INTO SUNDAY NIGHT. THE GFS MANAGES TO BUILD A FAIR AMOUNT OF INSTABILITY AHEAD OF THIS FEATURE... WITH MLCAPES AOA 2500 J/KG OVER A GOOD PART OF THE AREA. DECENT DEEP LAYER SHEAR IS ALSO PROGGED WITH 0-6KM VALUES AOA 40KT OVER MUCH OF THE AREA. SO... THINGS WILL AT LEAST NEED TO BEAR SOME WATCHING AS WE HEAD INTO THE WEEKEND WITH RESPECT TO SEVERE WEATHER POTENTIAL DEPENDING ON HOW THINGS SETUP AS WE DRAW NEARER TO THAT TIME FRAME. RIDGING LOOKS TO WORK BACK INTO THE AREA ON MONDAY... HELPING TO BRING AN END TO ANY PCPN ASSOCIATED WITH THE AFOREMENTIONED FRONTAL BOUNDARY AND SHORTWAVE. THE NEXT CHANCE FOR PCPN THEN LOOKS TO ARRIVE ON WEDNESDAY AS RETURN FLOW AND WARM ADVECTION MAY HELP TO GET SOME SHRA/TSRA GOING... PARTICULARLY OVER THE WESTERN HALF OF THE AREA. MODEL SOLUTIONS VARY SUBSTANTIALLY BY THE TIME WE REACH WEDNESDAY... WITH SIGNIFICANT TIMING AND AMPLITUDE DIFFERENCES DUE TO DISPARATE HANDLING OF A SIGNIFICANT UPPER TROUGH OVER THE WESTERN CONUS AND WESTERN CANADA. WILL UNDOUBTEDLY SEE SOME ADJUSTMENTS MADE TO THE MIDWEEK PORTION OF THE FORECAST OVER THE NEXT FEW DAYS AS THINGS HOPEFULLY COME INTO BETTER FOCUS. && .AVIATION.../18Z TAF ISSUANCE/ SURFACE BOUNDARY ORIENTED FROM JUST EAST OF KSTC SOUTHWARD TO KFRM. THIS WILL MOVE VERY SLOWLY EAST THIS AFTERNOON AND EVENING...TRIGGERING SHOWERS AND THUNDERSTORMS AS IT DOES. THESE WILL BE SLOW-MOVING THUNDERSTORMS...WITH ABOUT 50 TO 70 PERCENT COVERAGE FROM THE SOUTHERN TWIN CITIES SOUTHWARD...AND 20 TO 50 PERCENT COVERAGE NORTHWARD. THESE SHOULD MAINLY IMPACT WESTERN WISCONSIN FROM 23Z AND AFTER. SOME OF THE STORMS WILL PRODUCE BRIEF IFR VISIBILITIES BASED ON THEIR HEAVY RAINFALL POTENTIAL. ALSO...SOME BRIEF GUSTY WINDS ARE LIKELY. THE STORMS WILL BEGIN TO DISSIPATE IN COVERAGE BY 02Z WITH SHOWERS LINGERING ACROSS WESTERN WI THROUGH 06Z BEFORE FADING. THE BOUNDARY WILL BE SLOW TO MOVE THROUGH WESTERN WI...ALLOWING FOR THE LIKELIHOOD OF FOG DEVELOPMENT THERE OVER THE WET GROUND. OTHERWISE...SOME LINGERING MVFR CIGS NEAR WESTERN MN TAF SITES /KAXN AND KRWF/ SHOULD LIFT BY 21Z. WINDS WILL TURN WESTERLY AT ALL MN SITES BY 00Z AND WI SITES BY DAYBREAK THURSDAY. AFTER SOME MORNING FOG/STRATUS IN WESTERN WI...THE DAY SHOULD BRING JUST SOME SCATTERED CUMULUS AND WELCOME DRIER AIR. KMSP...THUNDERSTORMS WILL EXPAND ALONG THE BOUNDARY TO THE WEST OF THE AIRPORT. THESE WILL BE CLOSE TO THE AIRFIELD AND GIVEN 50 TO 70 PERCENT COVERAGE EXPECTED...HAVE CONTINUED MENTION IN A TEMPO. IT IS A FAIRLY LONG TEMPO PERIOD OF THREE HOURS FOR THUNDER...BUT GIVEN THE SLUGGISH NATURE OF THE BOUNDARY...FEEL IT STILL APPROPRIATE. BRIEF MVFR IS LIKELY...WITH IFR POSSIBLE. SOME WIND GUSTS OF 30 TO 40 KTS ARE PROBABLE WITH A FEW OF THE STORMS...AND WILL MONITOR CLOSELY TO SEE IF A TAF AMMENDMENT IS WARRANTED TO MENTION THE GUSTS. CONFIDENCE IN STORMS ENDING WITH VFR CONDITIONS BY 00Z IS MODERATE. THERE MAY BE SOME LINGERING MVFR CIGS WITHIN THE SHOWERS FROM 00Z TO 03Z...BUT CONFIDENCE IS TOO LOW TO MENTION AT THIS TIME. && .PREV DISCUSSION... /ISSUED 102 PM CDT WED JUL 7 2010/ OVERALL JUST SOME TIMING ADJUSTMENTS MADE TO THE FORECAST THIS AFTERNOON. THE VISIBLE SATELLITE CHANNEL...RADAR MOSAIC...AND OBSERVATIONS SHOW THE SURFACE BOUNDARY ORIENTED FROM NEAR FAIRMONT TO THE WESTERN TWIN CITIES METRO AREA...FURTHER NORTH TO MILLE LACS LAKE. REMNANT OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION IS ALSO WITHIN THIS AREA. TOWERING CUMULUS AND A FEW STORMS HAVE DEVELOPED ALONG THIS AS OF 100 PM. INCREASING LOW LEVEL SOUTHEAST WINDS ACROSS SOUTHEAST MINNESOTA HAS ENHANCED THE MOISTURE CONVERGENCE ALONG THE BOUNDARY. THE AIR MASS ALONG THE BOUNDARY IS RICH IN MOISTURE AND DIAGNOSTIC MODELS INDICATE MODERATE MLCAPE VALUES OF NEAR 1500 J/KG. ASSOCIATED SOUNDINGS INDICATE THAT CONVECTIVE TEMPERATURES HAVE OR WILL BE BREACHED HERE THROUGH 300 PM. THESE SHOULD ENHANCE IN COVERAGE SHOULD LATE AFTERNOON AND THEN EVOLVE EAST SOUTHEAST INTO THE EARLY EVENING. GENERALLY LIGHT 0-3KM FLOW AND PROPAGATION VECTORS ORIENTED PARALLEL TO THE SURFACE BOUNDARY WILL LEAD TO SLOW-MOVING THUNDERSTORM CORES. PRECIPITABLE WATERS HAVE NOT INCREASED MUCH SINCE THE 12Z RAOB /1.25 INCHES/...BUT LOCALLY HEAVY RAINFALL STILL LIKELY IN SOME OF THESE THUNDERSTORMS BASED ON THE AFOREMENTIONED MOVEMENT AND THE RICH LOW LEVEL MOISTURE. SOUNDINGS ALSO SHOW SOME POTENTIAL FOR WIDELY SCATTERED STRONGER DOWN BURSTS. HAVE CONTINUED MENTION IN THE HAZARDOUS WEATHER OUTLOOK. GIVEN THE 0-3KM CAPE AND AN AXIS OF SURFACE VORTICITY ALONG THE BOUNDARY...IT IS POSSIBLE FOR A FEW FUNNEL CLOUDS...BUT THE SETUP NOT IDEAL ENOUGH TO MENTION IN OTHER PRODUCTS AT THIS TIME. TORNADO POTENTIAL IS VERY LOW WITH WEAK 0-1 KM SHEAR AND AN UNFAVORABLE STORM MODE. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && TRH/MTF
Hazardous weather outlook, Jul 7, 2:26 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 226 PM CDT WED JUL 7 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 081930- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 226 PM CDT WED JUL 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED STRONG THUNDERSTORMS...WITH THE THREAT OF VERY HEAVY RAINFALL...GUSTY WINDS OF 50 MPH...AND SMALL HAIL WILL OCCUR ACROSS MOST OF THE OUTLOOK AREA THROUGH EARLY THIS EVENING. THE BEST POTENTIAL OF NEAR SEVERE WIND GUSTS OF 60 MPH WILL OCCUR ACROSS EAST CENTRAL AND SOUTH CENTRAL MINNESOTA...AS WELL AS WEST CENTRAL WISCONSIN. PLEASE SEE THE LATEST RIVER STATEMENTS FOR THE MINNESOTA AND CROW RIVERS AS RECENT HEAVY RAINFALL HAS CAUSED THESE RIVERS TO REMAIN NEAR OR SLIGHTLY ABOVE FLOOD STAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA LATE SATURDAY NIGHT INTO MONDAY... AND AGAIN ON WEDNESDAY. THERE MAY BE SOME POTENTIAL FOR STORMS WHICH DEVELOP ON SUNDAY TO BECOME SEVERE... BUT IT IS STILL TOO SOON TO DETERMINE THE SPECIFIC TIME FRAME WHEN SEVERE STORMS MIGHT OCCUR OR WHICH AREAS WHICH WOULD BE IMPACTED. THE MINNESOTA RIVER WILL REMAIN ELEVATED FROM NEW ULM... DOWNSTREAM TO SAVAGE THROUGH THIS WEEKEND. IN ADDITION...THE CROW RIVER WILL REMAIN ELEVATED AROUND DELANO THROUGH THIS WEEKEND. SEE THE LATEST RIVER STATEMENTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF SEVERE THUNDERSTORMS THIS AFTERNOON OR EVENING...SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jul 7, 4:44 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
444 PM CDT WED JUL 7 2010
WIZ014-023-072230-
POLK-ST. CROIX-
444 PM CDT WED JUL 7 2010
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER POLK AND ST. CROIX
COUNTIES THROUGH 530 PM CDT...
AT 443 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHEAST OF SOMERSET. THIS STORM WAS MOVING
NORTHEAST AT 15 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
NEW RICHMOND.
HUNTINGTON.
STAR PRAIRIE.
WANDEROOS.
DEER PARK.
DERONDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF ONE TO TWO INCHES WITHIN AN HOUR OR LESS ARE
ALSO POSSIBLE FROM THE THUNDERSTORM. THIS MAY RESULT IN BRIEF
RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS.
&&
LAT...LON 4526 9263 4533 9254 4544 9233 4510 9222
4510 9265 4517 9269
TIME...MOT...LOC 2143Z 240DEG 14KT 4516 9262Special weather statement, Jul 7, 5:20 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
520 PM CDT WED JUL 7 2010
MNZ052-053-060>063-069-070-WIZ024-072345-
ANOKA-CHISAGO-DAKOTA-HENNEPIN-ISANTI-PIERCE-RAMSEY-SCOTT-WASHINGTON-
520 PM CDT WED JUL 7 2010
AT 514 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ST FRANCIS TO EDEN PRAIRIE
TO NEAR LAKEVILLE. THESE STORMS WERE MOVING EAST AT 10 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS AS THEY MOVE ACROSS THE
CENTRAL AND EASTERN TWIN CITIES METRO. RAINFALL AMOUNTS OF AN INCH
OR MORE IN 30 MINUTES OR LESS COULD CAUSE STREET FLOODING AND
PONDING OF WATER IN LOW LYING AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4547 9279 4491 9283 4463 9274 4462 9329
4485 9343 4546 9337
TIME...MOT...LOC 2218Z 263DEG 8KT 4542 9335 4485 9342
4467 9330
BAPSpecial weather statement, Jul 7, 5:42 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
542 PM CDT WED JUL 7 2010
WIZ014-015-072315-
BARRON-POLK-
542 PM CDT WED JUL 7 2010
...THUNDERSTORMS MOVING ACROSS SOUTHEAST POLK AND WESTERN BARRON
COUNTIES THROUGH 615 PM CDT...
AT 542 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTH OF CLEAR LAKE. THIS STORM WAS MOVING EAST
AT 15 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
JOEL.
CLAYTON.
TURTLE LAKE.
ALMENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4539 9227 4543 9217 4549 9202 4526 9198
4525 9231 4534 9235
TIME...MOT...LOC 2242Z 252DEG 15KT 4530 9225The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 4:44 PM CDT | Special Weather Statement | MPX | Polk | 46 min |
| Jul 7, 5:42 PM CDT | Special Weather Statement | MPX | Polk | 33 min |
| Jul 7, 6:24 PM CDT | Special Weather Statement | MPX | Chippewa, Dunn, Eau Claire, Pepin | 111 min |
| Jul 7, 6:43 PM CDT | Areal Flood Advisory | MPX | Chippewa | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.